# SDR TRAX200700425

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 21,097 hours, 18,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS AGAIN, FAILED AT 0 DEG PERFORMED 0 DEG FLAP LANDING ON 41,000 CARD.  REPEAT WRITE UP.  EMERGENCY EQUIPMENT ON STANDBY.
